Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am having VERY sharp pains in the middle of my of my heart

I am having VERY sharp pains in the middle of my heart. I took some 26 Omega pills but regret the suicidal... ...thoughts...? A couple of days ago I came out of my depression but whilst I was in it I took some 26 Omega-3 pills at once trying to cause myself a haemorage but it didn t work then and later I was relieved to have not got any symptoms later. But now I get them almost on a daily basis, the pains last for ten minutes, unless I rest for a while they come back. Am I getting heart attacks now? Please be kind as I m still in depression...but it isn t so severely concentrated as it once was... I am 15 and I MEAN am I starting to get the symptoms of a heart attack?
Fri, 11 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics
  User's Response
's  Response
It sounds like, to me, that you need to see a Doctor and have a check up. That is why Doctors are called professionals. First you have to make sure you are not experiencing anxiety attacks or indigestion problems (heart burn). They feel exactly like heart pains. You are a valuable person and each life is a treasure. It does not take courage to kill yourself and once you are dead, that's it. After you are gone, no one will care and most will NOT remember you. It takes courage to live. Make yourself happy, do things that you like. If other people see you having fun, they will want to get to know you and will want to know, how do you do it? As for me I want to be around for a long time and make sure everyone remembers me.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

im ONLY 15 YEARS OLD and i started smoking marijuana and i started to have panic attacks and anxiety problems probobly because i was on anxiety medicine while smoking mary jane but yeah i started feeling flutters in the middle of my chest imbetween the two nipples and when i bend over sometimes i can feel the flutter THAT LASTS 1-2 SECONDS but sometimes it just hits me out of the middle of nowhere and its very disturbing my family has a history of acid reflux and im very athletic i play soccer and basketball every day 2-3 hours a day and i went to the docter and had ekg and heart monitor everything normal and i dont want to live with this forever i quit smoking and i only had smoked for a month and i do have some chest pains under the left nipple that last a second and the pain feels better when burping aswell but some one please help me on here im new send me a message about whats wrong with me or what you think it is THANK YOU!

doctor1 MD

Okay so I m a 15 year old girl and active with running( when it s cross country season but I m off right now) and on the skinny side weighing 95 pounds being 5 2 . I get these occasional (has happened about 8 or 9 times) heart discomfort so that when I breathe out kind of deeply there s a sharp pain near the bottom of my left lung near my heart. I think it has happened once or twice when I ate too much greasy food, when I laugh way too much, when I get over excited like when I played tennis the other day it occurred, and has randomly happened when I haven t done anything. These attacks last around 30mins to about a couple of hours. The worst case was when I still had it and went to bed and couldn t sleep on my left side because every time my heart beat there was once again a sharp pain but it was gone in the morning. I m just wondering if this could turn out to be a serious problem or just random chest pains that young people get. Please don t answer if u have no clue b/c it s a waste.

doctor1 MD

my 20 year old daughter is away from home, she is have sharp pain in her stomach in the middle she says she has used the restroom doesnt hurt when she unrinates. Shes says it is not heartburn. on a pain scale is it 6.5 and has hurt for about 5 hours. any suggestions

Recent questions on  Mood disorder

doctor1 MD

I think I have a UTI, I have been sexually active for 4 months now and never had any problems until now. I am not sure if it is a UTI. I m 19 5 1 and 116 lbs. I have bipolar disorder and adult ADD.I don t know if there is anything I can do because the symptoms seem to get worse and worse

doctor1 MD

Female aged 18 heigh 5,5 weight 70 medical history depression on Prozac, had appendix out About 3 years ago, suffers from migranes. Problem .. Feel like I have something stuck in my chest and throat, quite uncomfortable, have tried throwing up but can t clear it.

doctor1 MD

Hello Dr. I am a 33 year old woman who is experiencing HORRIBLE mood swings, I have been taking b yaz birth control for almost 2 mos, the 1st mo was ok but now I don t think its helping at all. what birth control pills do you suggest for mood swings and heavy periods?

doctor1 MD

Recently I had unprotected sex with my fiancee, after which she took ipill within 12 hrs., now she is probably having mood- swings, as she is behaving differently. She gets irritated, doesn t seem to trust me. Can you please tell as to how long her mood swings may last..

doctor1 MD

My Husband has nausea, vomiting, abdominal cramping and diarrhea started last night. He is diabetic and is also on clozapine for a mood disorder . What can I give him to help reduce the symptoms?

doctor1 MD

hi can u pls call me at 408 409 0256 i am taking marijuana 0.5 g and respiridone 1mg i have also taken etizolam and aripiprazole in the past month . i am very concerned as to what the side effects will be i have not had bad side effects in the...

doctor1 MD

i have smoked marijuana and i have taken 1mg Risperidone . what will be the side effects ? if i do this for one week what will happen to my mental health ?